# SDR N6WA2012052302

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 17,661 hours, 11,982 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unsecure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH NOT CLOSED PROPERLY.  REINSTALLED COCKPIT EMERGENCY ESCAPE HATCH IAW AMM 52-22-00.
